Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 7, NWS Kansas City, MO

June 3, 2008Putnam County, Schuyler County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 3, 2008, 8:37 AM CDT for Putnam County, Schuyler County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 8:37 AM CDT (13:37 UTC)
Expired
Jun 3, 2008, 2:30 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Putnam County, MO, Schuyler County, MO

The radar

The Des Moines radar (KDMX), 161 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 8:45 AM CDTFLASH FLOODLancaster, MOSEVERAL COUNTY ROADS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.6 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 031342
FFWEAX
MOC171-197-031930-
/O.NEW.KEAX.FF.W.0007.080603T1337Z-080603T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 AM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PUTNAM COUNTY IN NORTH CENTRAL MISSOURI
  SCHUYLER COUNTY IN NORTHEAST MISSOURI

* UNTIL 230 PM CDT

* AT 832 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED    
  AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  LANCASTER...UNIONVILLE...DOWNING AND QUEEN CITY. THE EXCESSIVE     
  RAINFALL HAS CLOSED HIGHWAY 129 IN MENDOTA...AND SEVERAL           
  STREETS IN UNIONVILLE. 


EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 4059 9235 4035 9236 4037 9286 4038 9286
      4038 9309 4039 9337 4057 9337

$$

CUTTER
2 follow-up statements
000 
WGUS73 KEAX 031438
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
929 AM CDT TUE JUN 3 2008


MOC171-197-031930-
/O.CON.KEAX.FF.W.0007.000000T0000Z-080603T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM MO-SCHUYLER MO-
929 AM CDT TUE JUN 3 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SCHUYLER AND PUTNAM
COUNTIES UNTIL 230 PM CDT...

AT 925 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT THE 
EARLIER THUNDERSTORM ACTIVITY PRODUCED VERY HEAVY RAINFALL ACROSS  
THE WARNED REGION AND WAS CAUSING FLOODING ISSUES. DOPPLER RADAR 
ESTIMATED THAT OVER 2 INCHES OF RAIN FELL LAST NIGHT AND THIS 
MORNING ACROSS THE REGION. FLOODING HAS ALREADY CLOSED HIGHWAY 129 
IN MENDOTA IN PUTNAM COUNTY...AND SEVERAL SMALL COUNTY ROADS IN 
SCHUYLER. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 4059 9235 4035 9236 4037 9286 4038 9286
      4038 9309 4039 9337 4057 9337

$$

CUTTER
000 
WGUS73 KEAX 031935
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
232 PM CDT TUE JUN 3 2008


MOC171-197-031947-
/O.EXP.KEAX.FF.W.0007.000000T0000Z-080603T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM MO-SCHUYLER MO-
232 PM CDT TUE JUN 3 2008

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SCHUYLER AND PUTNAM
COUNTIES HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED ACROSS SCHUYLER COUNTY...BUT 
IS STILL CAUSING PROBLEMS IN PUTNAM COUNTY. THEREFORE THE WARNING 
HAS BEEN ALLOWED TO EXPIRE IN SCHUYLER...BUT THE FLASH FLOOD WARNING 
FOR PUTNAM HAS BEEN CONVERTED TO A AREAL FLOOD WARNING. IF FLOODING 
HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY.


LAT...LON 4059 9235 4035 9236 4037 9286 4038 9286
      4038 9309 4039 9337 4057 9337

$$

CUTTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:37 AM CDT, 2 hours earlier.

Area forecast discussion, Jun 3, 6:37 AM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 AM CDT TUE JUN 3 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

/445 AM CDT TUE JUN 3 2008/
THE FORECAST DURING THE WORK WEEK REMAINS TRICKY AS MCCS CONTINUE TO
DEVELOP AND ROLL ACROSS THE REGION...LEAVING BOUNDARIES DRAPED
ACROSS THE AREA...BOUNDARIES WHICH HELP FOCUS/GUIDE THE MCS. EXPECT
EARLY MORNING CONVECTION TO CONTINUE THROUGH AT LEAST MID MORNING
ACROSS MAINLY NORTHERN HALF OF THE FORECAST AREA. THIS AREA
CONTINUES TO BE RICH IN THETA-E WITH LOW LEVEL JET NOT EXPECTED TO
WEAKEN UNTIL THAT TIME. SURFACE BOUNDARY WILL LINGER ACROSS NORTHERN
MISSOURI THROUGH THE DAY. DESPITE MID LEVEL CAP OF +14C SPREADING
OVER MUCH OF THE FORECAST AREA...EXPECT SURFACE BOUNDARY WILL FOCUS
SCATTERED THUNDERSTORM DEVELOPMENT AS ANOTHER WEAK SHORTWAVE
EMBEDDED IN THE FLOW MOVES OVER THE REGION. LOW LEVEL JET IS
FORECAST TO STRENGTHEN ONCE AGAIN TONIGHT...AND IMPINGE ON SURFACE
BOUNDARY WHICH WILL POSSIBLY STRETCH ACROSS CENTRAL MISSOURI AT THAT
TIME.

THE SURFACE BOUNDARY IS FORECAST TO MOVE NORTHWARD ON
WEDNESDAY...WITH THE MID LEVEL CAP SPREADING NORTH ACROSS MOST OF
THE FORECAST AREA. HAVE TRIMMED POPS SOME...FOR NOW LEAVING LOW
CHANCES ACROSS ONLY FAR NORTHERN MISSOURI THROUGH THURSDAY. BUT WILL
HAVE TO SEE WHERE BOUNDARIES ACTUALLY SET UP.

THE FRONT IS EXPECTED TO MOVE SOUTH THURSDAY NIGHT INTO FRIDAY. HAVE
HELD ON TO LIKELY POPS THURSDAY NIGHT AND INCREASED THEM SOMEWHAT ON
FRIDAY AS THE MID LEVEL TROUGH DOES NOT MOVE THROUGH UNTIL LATE
FRIDAY.

ABOVE NORMAL TEMPS ARE EXPECTED THROUGH THURSDAY NIGHT WITH REGION
GENERALLY IN THE WARM SECTOR. COLD FRONT THURSDAY NIGHT INTO FRIDAY
SHOULD KNOCK TEMPS DOWN TO SEASONAL NORMALS.

33

&&

.AVIATION...

SCT-BKN MID LEVEL CLOUD DECK WILL CONTINUE OVER THE TAF SITES
THROUGH ABOUT MIDDAY. LIGHTNING DETECTION SYSTEM SHOWS A FEW STRIKES
IN THE AREA...BUT SO NOT EXPECT IT TO AMOUNT TO MUCH. INCLUDED
VICINITY THUNDER FOR A FEW HOURS THIS MORNING. DEPENDING ON THE
STRENGTH OF THE MID LEVEL CAP...MAY GET THUNDERSTORM DEVELOPMENT
OVER THE TAF SITES LATE THIS AFTERNOON AND EVENING. OTHERWISE...VFR
CONDITIONS TO CONTINUE THROUGH THE FORECAST PERIOD.

33

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 3, 5:55 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT TUE JUN 3 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
555 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL ROLL ACROSS FAR NORTHERN MISSOURI
THIS MORNING...GENERALLY ALONG AND NORTH OF HIGHWAY 136. DAMAGING
WIND AND LARGE HAIL WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY. A
SURFACE BOUNDARY IS EXPECTED TO STRETCH ACROSS THE OUTLOOK AREA THIS
AFTERNOON. THIS BOUNDARY MAY BE THE FOCUS FOR ADDITIONAL SCATTERED
THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND EVENING. HOWEVER A
STRONG CAP OVERSPREADING THE REGION TODAY...MAY BE TOO STRONG FOR
THUNDERSTORMS TO DEVELOP. IF ANY STORMS DO DEVELOP...DAMAGING WIND
AND POSSIBLY LARGE HAIL WILL BE THE PRIMARY THREATS. HEAVY RAIN IS
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE NORTH AND WEST
OF THE FORECAST AREA LATE THURSDAY AFTERNOON AND EVENING...WITH THE
ACTIVITY MOVING INTO THE AREA OVERNIGHT INTO FRIDAY MORNING. LARGE
HAIL AND DAMAGING WINDS...ALONG WITH EXCESSIVE RAINFALL WILL BE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NECESSARY THIS MORNING ACROSS FAR NORTHERN
MISSOURI...MAINLY NORTH OF A LINE FROM MOUNDY CITY MISSOURI TO
KIRKSVILLE. ACTIVATION MAY ALSO BE NECESSARY OVER PORTIONS OF THE
OUTLOOK AREA LATE THIS AFTERNOON THROUGH FRIDAY MORNING.

NRR

In the hours before

Special weather statement, Jun 3, 2:57 AM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 AM CDT TUE JUN 3 2008

MOZ045-046-030830-
COOPER-PETTIS-
257 AM CDT TUE JUN 3 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN PETTIS AND WESTERN COOPER
COUNTIES UNTIL 330 AM CDT...

AT 252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LA MONTE...OR 5 MILES EAST OF KNOB NOSTER...
MOVING EAST AT 40 MPH.

THIS STORM WILL BE NEAR...
  6 MILES NORTH OF SEDALIA BY 310 AM CDT.
  6 MILES NORTH OF OTTERVILLE BY 330 AM CDT.

THE TOWNS OF HUGHESVILLE...SEDALIA MEMORIAL AIRPORT AND CLIFTON CITY
ARE ALSO IN THE PATH OF THIS STORM.

WINDS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THIS STORM.

DUX
Special weather statement, Jun 3, 5:46 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 AM CDT TUE JUN 3 2008

MOZ001-031115-
ATCHISON-
546 AM CDT TUE JUN 3 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN ATCHISON COUNTY UNTIL 615
AM CDT...

AT 542 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF TALMAGE...OR 33 MILES WEST
OF TARKIO...MOVING EAST NORTHEAST AT 35 MPH. CURRENT STORM MOVEMENT
WILL CARRY THIS STORM JUST NORTH OF THE MISSOURI IOWA BORDER THROUGH
THE NEXT 45 MINUTES.

PEOPLE IN ATCHISON COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. ANY SOUTHWARD DEVIATION IN STORM TRACK MAY PUSH THE
STRONGEST PART OF THIS STORM INTO EXTREME NORTHERN ATCHISON COUNTY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED IN AREAS ALONG THE
IOWA BORDER WITH THIS STORM.

DUX
Special weather statement, Jun 3, 6:10 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
610 AM CDT TUE JUN 3 2008

MOZ001-002-031200-
ATCHISON-NODAWAY-
610 AM CDT TUE JUN 3 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN ATCHISON AND NORTHWESTERN
NODAWAY COUNTIES UNTIL 700 AM CDT...

AT 606 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RIVERTON...OR 16 MILES NORTHWEST OF
TARKIO...MOVING EAST AT 40 MPH. THIS STORM HAS CONTINUED TO REMAIN
JUST NORTH OF THE MISSOURI IOWA BORDER.  HOWEVER...ANY SLIGHT
DEVIATION SOUTHWARD COULD BRING THE STRONGEST PORTIONS OF THIS STORM
INTO NORTHERN PORTIONS OF ATCHISON AND NODAWAY COUNTIES.  IN
ADDITION...THOSE DRIVING NORTHWARD ON INTERSTATE 29 CAN EXPECT VERY
HEAVY RAIN AS THEY ENTER FROM MISSOURI INTO NEBRASKA.

PEOPLE IN ATCHISON AND NODAWAY COUNTIES...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. ANY SLIGHT DEVIATION SOUTHWARD MAY RESULT IN THE
ISSUANCE OF A SEVERE THUNDERSTORM WARNING.  LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH MAY BE POSSIBLE ON THE SOUTHERN
EDGE OF THIS LARGE SEVERE STORM.

DUX
Local storm report, Jun 3, 6:22 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             ENE MOUND CITY          38.14N 94.82W
06/02/2008  E1.75 INCH       LINN               KS   TRAINED SPOTTER

&&

CUTTER
Special weather statement, Jun 3, 7:07 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
707 AM CDT TUE JUN 3 2008

MOZ003-005-006-031245-
HARRISON-MERCER-WORTH-
707 AM CDT TUE JUN 3 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN HARRISON...NORTHERN WORTH
AND NORTHWESTERN MERCER COUNTIES UNTIL 745 AM CDT...

AT 704 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF BEDFORD...OR 20 MILES NORTHEAST
OF MARYVILLE...MOVING EAST AT 45 MPH. A LARGE AREA OF STORMS
CONTINUES TO PUSH EASTWARD IN AREAS JUST NORTH OF THE MISSOURI IOWA
BORDER.  THOSE TRAVELING NORTHWARD INTO THE IOWA COUNTIES OF
TAYLOR...RINGGOLD AND DECATUR COUNTIES SHOULD BE PREPARED FOR
TORRENTIAL RAINFALL AS WELL AS FREQUENT LIGHTNING. THOSE TRAVELING
NORTHWARD ON INTERSTATE 35 SHOULD BE PREPARED FOR REDUCED
VISIBILITIES UNDER ONE MILE AT TIMES.

THIS STORM WILL BE NEAR...
  8 MILES NORTH OF GRANT CITY BY 715 AM CDT.
  9 MILES NORTH OF EAGLEVILLE BY 740 AM CDT.

THE TOWNS OF SHERIDAN AND HATFIELD ARE ALSO IN THE PATH OF THIS
STORM.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED IN AREAS NEAR THE
IOWA BORDER.

DUX
Special weather statement, Jun 3, 8:32 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
832 AM CDT TUE JUN 3 2008

MOZ017-031400-
ADAIR-
832 AM CDT TUE JUN 3 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN ADAIR COUNTY UNTIL 900 AM
CDT...

AT 827 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NOVINGER...OR 6 MILES NORTHWEST OF
KIRKSVILLE...MOVING EAST AT 50 MPH.

THIS STORM WILL BE NEAR...
  BRASHEAR BY 840 AM CDT.

SMALL HAIL...TORRENTIAL RAIN...AND WINDS UP TO 50 MPH ARE EXPECTED
WITH THIS STORM.

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 1:34 AM CDTAreal Flood AdvisoryEAXBates, Cass, Jackson5 hr
Jun 3, 7:45 AM CDTRiver Flood WarningEAXBates, Cass, Henry4 days
Jun 3, 8:16 AM CDTAreal Flood AdvisoryEAXPutnam, Schuyler3 hr
Jun 3, 2:29 PM CDTAreal Flood WarningEAXPutnam23 hr
Jun 3, 6:29 PM CDTSevere Thunderstorm WarningEAXJackson46 min
Jun 3, 6:43 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston47 min
Jun 3, 6:48 PM CDTAreal Flood AdvisoryEAXCass, Jackson5 hr
Jun 3, 6:52 PM CDTTornado WarningEAXCaldwell, Carroll, Livingston23 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.